# SDR UIEA2025071100905

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LH BS820 TENSION TIE FAIL SAFE CHORD 1EA CRACK FOUND.  FAIL SAFE CHORD CRACK AREA REPAIRED AS PER SRM 51-70-11-0G-0. NO FURTHER DEFECTS NOTED.
